# SDR SWAA2020061277827

- Difficulty date: May 13, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 41,031 hours, 24,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT UPPER BULKHEAD SUPPORT ANGLE AT BS 500D S-19R.  REMOVED DAMAGE (SUPPORT ANGLE GUSSET) AND INSTALLED NEW SUPPORT ANGLE (GUSSET) PO 1683232 ON RT UPPER BULKHEAD AT BS 500D STR 19R PER SRM 51-40-02-0G-0.
